Could Turmeric be the cause for your Rashes ? | Yoga of Eating

A client approached me with multiple issues related to his Digestion. While taking his detailed case history, one of the things that he mentioned was that since a week , he is suffering from acute skin rashes. Upon further investigation, I found out that he is taking two tablespoons of Turmeric twice a day as a precaution towards Covid. Turmeric is one of the most used spices in Indian cuisine. In moderation it can be benign, in excess it can lead to skin rashes and many other ailments. Like him, a lot of people are taking many supplements and spice ingredients known to be Immunity Boosters in excess due to fear . There are many who are taking excess of Vitamin D supplements leading to Vitamin D toxicity which includes symptoms such as nausea, vomiting, dehydration, dizziness, confusion, and drowsiness. It's best to take supplements, natural immune boosting herbs under the guidance of a medical professional. Social media messages can be very misleading. Spices and other kitchen remedies can be helpful but to be taken in moderation keeping in mind the constitution, weather etc.


1 view0 comments

Recent Posts

See All